# SDR USAA070509

- Difficulty date: June 29, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 50,460 hours, 50,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BS 328 FLOORBEAM FROM BL0 TO LBL 58.  CUT OUT DAMAGE AND INSTALLED DOUBLER AND FILLER PER SRM 53-10-51; CORROSION TASK C53-107-01; LEVEL 2, DEFECT SIZE: 36" BY .750".
